# SDR HYIA20150729004

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N810BW
- Make and model: Cessna 402C
- Aircraft serial: 402C0279
- Aircraft time: 18,643 hours, 3,953 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: 99103971
- Condition: Failed
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT ENGINE STARTER LIGHT ILLUMINATED.  THE FLIGHT DIVERTED FROM ITS ORIGINAL DESTINATION.  INSPECTED & FOUND LEFT STARTER RELAY INTERMITTENT.  R & R LEFT STARTER RELAY, THE STARTER REMAINED INOPERATIVE.  R & R THE LEFT ENGINE STARTER & OPERATIONALLY CHECKED WITH NO FURTHER DEFECTS NOTED.  THE PILOT REPORTED HE NOTICED THE STARTER LIGHT ILLUMINATED DURING AN INSTRUMENT PANEL SCAN AT ABOUT 4000 FT.  THIS LEADS US TO BELIEVE THE STARTER LIGHT SYSTEM WAS OPERATING NORMALLY.
